# SDR ASAA2013092896071

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 48,402 hours, 26,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1 UPPER, L2 LOWER AND LT BULLNOSE ROWS 1-10 INOP.  ACFT GROUNDED.  R & R BATTERY PACK FOR POWER SUPPLY M1674.  OPS CKS NORMAL IAW MM 33-51-51.
